# SDR DL72E992172

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND NR 4 L/E SUPPORT RIB IS CRACKED UPPER LEG.  REMOVED FASTENERS AND CLIP, STOP DRILLED, FABRICATED DOUBLER REPAIR PER 57-54-00 FIG 809, AND INSTALLED PER SAME.
